Communications in Mathematical Physics

Conformal blocks and generalized theta functions

Arnaud Beauville and Yves Laszlo

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 164, Number 2 (1994), 385-419.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1104270837

Mathematical Reviews number (MathSciNet)
MR1289330

Zentralblatt MATH identifier
0815.14015

Subjects
Primary: 14D20: Algebraic moduli problems, moduli of vector bundles {For analytic moduli problems, see 32G13}
Secondary: 14H60: Vector bundles on curves and their moduli [See also 14D20, 14F05] 17B67: Kac-Moody (super)algebras; extended affine Lie algebras; toroidal Lie algebras

Citation

Beauville, Arnaud; Laszlo, Yves. Conformal blocks and generalized theta functions. Communications in Mathematical Physics 164 (1994), no. 2, 385--419. http://projecteuclid.org/euclid.cmp/1104270837.


Export citation